# SDR ASOA200801602

- Difficulty date: December 2, 2008
- Submitted: December 5, 2008
- Operation: Air carrier
- Aircraft: N716EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10084
- Aircraft time: 15,320 hours, 10,304 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT 280 BEAM HAS MINOR CORROSION ON UPPER SURFACE.  REMOVED MINOR CORROSION ON UPPER SURFACE OF RT 280 FLOORBEAM PER SRM 51-12-00.  PERFORMED UT THICKNESS MEASUREMENT OF BLEND AREA ON RT 280 FLOORBEAM IAW NDTM 51-20-004.
